# SDR QXEA200600830

- Difficulty date: March 24, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 18,873 hours, 27,246 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2094, UNABLE TO CONTROL CABIN OR FLIGHT COMPARTMENT TEMPERATURE IN MANUAL MODE.  PERFORMED PACK VALVE UNLATCHED CHECKLIST AND TEMP SEEMS CONTROLLED IN BOTH MANUAL AND AUTO MODE.  MAINTENANCE COMPLIED WITH FUNCTIONAL TEST OF TEMPERATURE CONTROL SYSTEM IAW DHC-8-200 AMM TASK 21-60-00-720-801.  FUNCTIONAL TEST GOOD IN BOTH AUTO AND MANUAL MODES.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
